Makale
Tam Makale
Uluslararası
2015
Solving fuzzy fractional partial differential equations by fuzzy Laplace-Fourier transforms
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Cilt 19 · Sayı 2 · ss. 260–271 · 01.08.2015
Özet
In this paper, the solutions of linear fuzzy fractional partial differential equations (FFPDEs) under Caputo-type H-differentiability have been investigated. To this end, the fuzzy Laplace and fuzzy Fourier transform were used to obtain the solutions of FFPDEs. Then, some new results regarding the relation between some types of differentiability have been obtained. Finally, some applicable examples are solved in order to show the ability of the proposed method.
Atıf için künye
KHODADADI, E., & Karabacak, M. (2015). Solving fuzzy fractional partial differential equations by fuzzy Laplace-Fourier transforms. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 19(2), 260–271.
BibTeX
@article{khodadadi2015-57607,
author = {KHODADADI, EKHTIAR and Karabacak, Mesut},
title = {Solving fuzzy fractional partial differential equations by fuzzy Laplace-Fourier transforms},
journal = {JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS},
year = {2015},
volume = {19},
number = {2},
pages = {260--271},
issn = {1521-1398},
url = {https://akademik.atauni.edu.tr/yayinlar/57607-solving-fuzzy-fractional-partial-differential-equations-by-fuzzy-laplace-fourier}
}